Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Sinemet withdrawal side effects

Premium Questions

doctor1 MD

which I will check in for progress. In the past if this occurred I would increase my Sinemet dosage to whatever amount would work. Lately...

doctor1 MD

What are the effects and/or symptoms of under-medicating with Sinemet ...

doctor1 MD

I AM 92-YR OLD MALE, DIAGNOSED WITH PD 3 YRS AGO -- GRADUALLY GETTING WORSE SINEMET HAS NO EFFECT; MY NEUROLOGIST HAS RUN OUT OF IDEAS ANY...

doctor1 MD

I have been taking Stalevo 200 4 x day and about five months ago she added Sinemet 25/250 4x day and I have side effects and...

doctor1 MD

has prescribed Sinemet, an anti parkinson disease drug for her leg jerking. Mom is worried about ... went ok.) Shes worried about effect of...

Public Forum Discussions

doctor1 MD

My doctor stoped perscribing me tramadols and I ve been having withdrawals.. I was wondering what i can do at home to make me feel better???...

doctor1 MD

weaning off the drug due to some side effects and even though the decrease in dosage has been gradual, it is causing an irregular...

doctor1 MD

off the medicine wonder what the damage to my body is and what the withdrawal symtoms are ...

doctor1 MD

not explaine side effects. my husband is 55 yrs old . he is now withdrawing since he hasn t taken metahadone ...what are the...

doctor1 MD

glasses of water and some Gatorade. my body feels very shaking and it is scarying me. is this a withdraw ...

Mobile Questions and Answers

doctor1 MD

Hi opioid withdrawal can cause such side effects

doctor1 MD

Yes this is a common side effect of I pill.

doctor1 MD

yes te most common side effect is delayed following /next menses. if you have not taken protection , then get a urine pregnancy test...